| Model Number |
338 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that bd pyxis¿ anesthesia station 4000 required drawer to be cleaned as a propofol vial broken and leaked into the shaft.There were no adverse events or injuries reported based on this incident.
Additional Manufacturer Narrative
This initial medical device report (mdr) is being submitted late due to a retrospective review conducted through capa 10308384.The delay in submitting this mdr is due to the thorough and detailed nature of the retrospective review process.This process was essential to accurately capture all relevant data and ensure the integrity of our reporting.As recommended, we have included the capa reference for the retrospective review in the additional manufacturer narrative section.A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaints with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 01-jun-2017 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device required drawer to be cleaned as a propofol vial broken and leaked into the shaft.A field service engineer installed mini drawer tray to resolve the issue.The system functioned as intended after the field service engineer troubleshot the device.